Gonorrhea,as you know,is sexually transmitted.
But using barrier protection,male or female condom,will protect against transmission.
Also if you have been under treatment its possible that you viral load had reduced significantly.
it mainly transmitted by sexual intercourse or contact with sexual fluids from infected individuals . Rarely, kissing or the use of soiled towels can also be the route of spread. it cannot be caught by casual contact.get treated by consulting a dr.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My husband had an gonnorea last five years the soctor treated it but now he is suffering again the same pain he suspected me that i had it but im pretty sure that i dont have it coz he is the only man in my life he cheated me not once but a lot of times it is possible that i had a gonnorea?i read it in the neT that gonnorea is possible to transmit in the mouth
Hello I had symptoms of gonorrhea and chlaymdia such as week erection iching burning while urinating and a pus from the penis I took azithromax ad rocphine 3 injections injection every day and I m also on ciprofloxacin and virbamycine but had severe side affects yesterday from the Vibramycine such as chest tightness and stomach pain and rash and difficulty in breathing and Diarrhea muscle ache so I stopped taking it..should I continue taking cipro ? Or stop ? that also I m sacred to have side affects from that too
please help me!! i didn t know that a have a gonorrhea for 20 days what treatment should i take? is this serious?? right now i m have a mild joint pains on my extremities. what should i do? thank you for you answers its a great help thank you
I am 21 years old. I had unprotected sex with a woman who I thought was clean. It has been a year since then, and have gotten tested twice for the basic stds. Nothing. I have had symptoms for the entire year and have felt like there is something wrong for the entire year. My current state is constipation , it is very dry and it is very difficult. I also have absolutely no sex drive, my testicles are almost always in some kind of discomfort or pain, and I have abdominal pain as well. My erections are not as strong and in general it does not feel the same as it used to. I believe I have HSV-1 on my genitals as I received oral sex from the same woman who had a cold sore . No outbreaks of that ever. What can I do?
I have a 'pimply' penis head. the skin on the head itself looks wrinkled too. This is not its usual 'look' and have noticed it since being cleared of gonorrhea . I have been tested and cleared of all stds. I have also used an antifungal cream prescibed by my GP which has reduced the redness of the pimples only - but they are still there. I have no irratation from it.
Hello. I have a concern. I am allergic to an over the counter medication called Flanax. Everytime I take it my eyes and mouth swell up. The swealling in my mouth is so bad that I get blisters after the swealling comes down. My eyes get really dry and itchy. The weird thing is that it gets red right under the clitoris and irritated. I took Aleve a couple days ago without knowing I was going to have the same reaction. Its really irritated under the clitoris again. I been to the doctor and they don t find anything wrong. I been tested for STDs and I don t have any. This only happens to me when I drink that medication. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try to avoid them but I never thought I would have that reaction with Aleve aswell. My doctor gave me yeast infection medication. I just don t get a clear answer everytime I go to the Dr. I am worried it could be something else and not showing up in the boold work. The sensation I get is a tingling around my eyes and mouth and starts getting red after 30 minutes to an hour after drinking the pill. I just want a different opinion please. I only get like this when I drink that and my main concern is in the vagina or under the clitoris
A fine line crack on my penis everytime i masturbate or having after a blow job is done on my penis. What will i do, i'm ashamed to tell this to my female family doctor. I am already 50 yrs old, 180lbs, non-smoker and also non-alcohol drinker. Did i lost the skin elasticity of my penis? What medicine do i have to put on the crack on the head of my penis. Is this a kind of std or venerial disease? I need your expertise and help. thank you......Jimmy N
Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...
Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and kissing her while bathing and touched her vagina from hand.No Fingering inside. - Sucked and licked...